# SDR JJBA20150115001

- Difficulty date: January 15, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 33,947 hours, 46,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP LIGHT ELEC CONNECTIONS CORRODED & WIRES NOT SECURED TO STEPS IN SEVERAL AREAS.  REMOVED & TREATED CORRODED LIGHT ASSEMBLIES.  R & R LIGHT ASSEMBLIES.  REPAIRED LIGHT LENS & REPLACED HARDWARE.
